# SDR SWAA2022020443750

- Difficulty date: November 14, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 19,949 hours, 8,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING WORKING FASTENER IN TRANSITION STRIP AT BS 727H LBL 21.5 WL 155.5 FOUND FASTENER HOLE CRACKED IN FRAME / REPAIRED BS727 H FRAME BETWEEN STR 25L + 26L IAW SWA REPAIR-53EA-00498 REV 1
